# SDR KPVA200711

- Difficulty date: August 24, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N979HA
- Make and model: Dhav DHC8103
- Aircraft serial: 373
- Aircraft time: 27,088 hours, 53,790 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Relay
- Part number: AJA4N176
- Condition: Burned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(PIREP) SMOKE IN COCKPIT AND IN CABIN WHILE BOARDING DOOR OPEN ON GROUND IN JHM.  (MX) DETERMINED APU CONTROL RELAY LEFT SIDE NOSE COMPARTMENT MALFUNCTIONED.  MEL 49-1 CAT D.  (MX) REMOVED & REPLACED RELAY 2449-K62 IAW DHC WD 24-33-03 SHEET 2 PG 1.  REMOVED AND REPLACED APU DC STARTER/GENERATOR IAW DHC-8 MM 49-10-01 PG 204-205.  CLEARED MEL 49-1.
